Idempotent rank in endomorphism monoids of finite independence algebras

Gray, Robert (2007) Idempotent rank in endomorphism monoids of finite independence algebras. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 137 (2). pp. 303-331. ISSN 1473-7124

Full text not available from this repository. (Request a copy)

Abstract

In 1992, Fountain and Lewin showed that any proper ideal of an endomorphism monoid of a finite independence algebra is generated by idempotents. Here the ranks and idempotent ranks of these ideals are determined. In particular, it is shown that when the algebra has dimension greater than or equal to three the idempotent rank equals the rank.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 24 Aug 2013 05:34
Last Modified: 03 Oct 2022 05:08
URI: https://ueaeprints.uea.ac.uk/id/eprint/43154
DOI: 10.1017/s0308210505000636

Actions (login required)

View Item View Item